Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keppra (levetiracetam) for bipolar disorder? theo

Posted by SLS on August 16, 2005, at 8:05:38

In reply to Re: Keppra (levetiracetam) for bipolar disorder? SLS, posted by theo on August 15, 2005, at 23:31:12

Hi Theo.

I hope today finds you well.

I can't say that I feel anything positive from Keppra at 500mg that I should notice a fluctuation throughout the day. If my doctor has me increase the dosaged today, I might take it three times a day. I have to take an afternoon dose of Parnate anyway, so it is not really an added inconvenience.

I think the appearance of agressiveness would be a good thing for me. Depression leaves me feeling passive, inhibitited, and submissive.

Dexedrine (amphetamine) helps me for a few days only. Ritalin (methylphenidate) has no effect. As far as long term use is concerned, I haven't seen a trend in the reporting of irreversible side effects for Dexedrine, Adderall, or methylphenidate. Linkadge would be a good person to ask about this. To my knowledge, it is only Desoxyn (methamphetamine) that represents a hazard to the integrety of nerve terminals.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:538236
URL: http://www.dr-bob.org/babble/20050816/msgs/542379.html